# SDR CALA2022121403384

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 34,008 hours, 12,254 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Circuit Breaker
- Part number: NA
- Condition: Tripped
- Location: Lavs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAVS NOT FLUSHING WHILE T/S PER FIM 38-30. TASK 811 FOUND LAV VACUUM  WASTE CTRL AND POTABLE WATER RESERVICED. TOMC AGREED TO PUT AC BACK IN OPEN ON P91 PANEL IN EE BAY. RESET BREAKER AND FLUSHED ALL LAVS SERVICE MULTIPLE TIMES WITH NO PROBLEMS. PERFORMED BITE TEST ON F/A PANEL REF 38-30 TASK 811  NO PROBLEMS NOTED OK FOR SERVICE. LAVS
